# SDR SWAA2014012924660

- Difficulty date: December 20, 2013
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 27,417 hours, 17,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5924895
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW BELOW TRAPEZOIDAL ANGLE CRACKED.  R & R ANGLE IAW SRM & DRAWING.
